• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11296
School of Mathematics
  Title:   A class of weakly perfect graphs
  Author(s): 
1.  H. R. Maimani
2.  M. R. Pournaki (Joint with S. Yassemi)
  Status:   Published
  Journal: Czechoslovak Math. J.
  Vol.:  60(135)
  Year:  2010
  Pages:   1037-1041
  Supported by:  IPM
  Abstract:
A graph is called weakly perfect if its chromatic number equals its clique number. In this note a new class of weakly perfect graphs is presented and an explicit formula for the chromatic number of such graphs is given.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right